# SDR REXA2016020400146

- Difficulty date: February 4, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 24,868 hours, 21,936 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD LE OF COWL 445AT, NEAR LATCH IS CHAFED.  REPAIRED CHAFE IAW CMM 71-12-01 REPAIR SRS104.
